# SDR K45A2012F00002

- Difficulty date: January 5, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N981AG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Stuck
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, LANDING GEAR WOULD NOT FULLY RETRACT AS INDICATED BY "IN TRANSIT" AND "HYD ON" LIGHT STAYED ON.  ACFT ALSO EXPERIENCED BUFFETING.  FLIGHT CREW RECYCLED LANDING GEAR WITH SAME RESULT THEN EXTENDED LANDING GEAR NORMALLY.  ACFT RETURNED WITH A NORMAL LANDING.  ACFT WAS FERRIED TO A REPAIR FACILITY WITH LANDING GEAR EXTENDED.  TROUBLESHOOTING REVEALED A STICKY NOSE GEAR UPLOCK AND SWITCH.  UNITS WERE CLEANED AND LUBRICATED.  OPS TEST OF LANDING GEAR RETRACTION WAS SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
